Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 45, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 15, 2017, 10:03 PM CDT for Barton County, Kansas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2017, 10:03 PM CDT (03:03 UTC)
- Expired
- Apr 15, 2017, 11:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Barton County, KS
The radar
The Dodge City radar (KDDC), 115 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1292 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 2243 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
349
WUUS53 KICT 160303
SVRICT
KSC009-160400-
/O.NEW.KICT.SV.W.0045.170416T0303Z-170416T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1003 PM CDT SAT APR 15 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Southwestern Barton County in central Kansas...
* Until 1100 PM CDT
* At 1003 PM CDT, a severe thunderstorm was located near Pawnee Rock,
or 10 miles southeast of Shaffer, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Great Bend, Pawnee Rock and Great Bend Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3844 9903 3845 9871 3826 9873 3826 9903
TIME...MOT...LOC 0303Z 271DEG 10KT 3833 9901
HAIL...1.00IN
WIND...60MPH
$$
JAKUB3 follow-up statements
596
WWUS53 KICT 160319
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1019 PM CDT SAT APR 15 2017
KSC009-160400-
/O.CON.KICT.SV.W.0045.000000T0000Z-170416T0400Z/
Barton KS-
1019 PM CDT SAT APR 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN BARTON COUNTY...
At 1018 PM CDT, a severe thunderstorm was located near Pawnee Rock,
or 8 miles west of Great Bend, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Great Bend, Pawnee Rock and Great Bend Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3844 9903 3845 9871 3826 9873 3826 9903
TIME...MOT...LOC 0318Z 271DEG 10KT 3833 9895
HAIL...1.00IN
WIND...60MPH
$$
JAKUB450 WWUS53 KICT 160339 SVSICT Severe Weather Statement National Weather Service Wichita KS 1039 PM CDT SAT APR 15 2017 KSC009-160400- /O.CON.KICT.SV.W.0045.000000T0000Z-170416T0400Z/ Barton KS- 1039 PM CDT SAT APR 15 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHWESTERN BARTON COUNTY... At 1039 PM CDT, a severe thunderstorm was located near Great Bend, moving east at 15 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Great Bend, Pawnee Rock and Great Bend Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3844 9903 3845 9871 3826 9873 3826 9903 TIME...MOT...LOC 0339Z 277DEG 12KT 3837 9888 HAIL...1.00IN WIND...<50MPH $$ JAKUB
639
WWUS53 KICT 160350
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1050 PM CDT SAT APR 15 2017
KSC009-160400-
/O.EXP.KICT.SV.W.0045.000000T0000Z-170416T0400Z/
Barton KS-
1050 PM CDT SAT APR 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BARTON COUNTY
WILL EXPIRE AT 1100 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Kansas.
LAT...LON 3844 9903 3845 9871 3826 9873 3826 9903
TIME...MOT...LOC 0350Z 271DEG 10KT 3837 9885
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 9:29 PM CDT, 34 minutes earlier.
Area forecast discussion, Apr 15, 9:29 PM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Wichita KS 929 PM CDT Sat Apr 15 2017 .UPDATE... Issued at 928 PM CDT Sat Apr 15 2017 Convection continues along a slow moving cold front, from KSLN to KGBD. Training and back building storms and a few severe storms continue in this area as low level jet continues to feed into this area. Latest short term RAP model data shows low level jet and moisture transport will begin to veer to the east-northeast towards 05-06z, which should lead to convection in Central KS waning some or beginning to propagate more to the SE. So the heavy rainfall threat will continue for a few more hours in Central KS. As this low level jet veers to along the KS Turnpike, could see additional convection develop after 06z ahead of the ongoing convection for portions of the Flint Hills and across South Central KS (ie...Wichita Metro). Current pops look on track, shifting the convection to the south- southeast overnight. There is some concern that the back building/training convection threat will shift into southern KS overnight or early Sunday morning as moisture transport stays focused from wrn OK into srn KS. The only caveat from this scenario playing out, is how strong the cold pool from the Central KS storms becomes, which could push the convective chances further south into northern OK. Will have to keep an eye on this, but will stay the course for now, as cold pool really hasn't gotten going yet. Ketcham && .SHORT TERM...(This evening through Tuesday night) Issued at 337 PM CDT Sat Apr 15 2017 Active weather pattern thunderstorm-wise expected to continue through Friday-Saturday. A cold front stretched from southeast Nebraska southwestward to a developing triple point over southwest Kansas, with a dryline extending south of the triple point into the eastern Texas Panhandle. Very strong instability (MLCAPE 2500-3500 j/kg) and 30-35 kt of effective bulk shear will be in place near and southeast of the front, where upper 50s to middle 60s dewpoints exist in the warm sector. Strong heating and areas of frontal convergence should allow widely scattered severe storms to develop toward early this evening near the front. Large hail and damaging wind gusts will be the main hazards this evening. Short-term models also indicate forcing from the low-level jet and isentropic lift may initiate scattered storms over the Flint Hills region this evening which could also pose a hail/wind threat. The cold front will shift slowly southward overnight into a 40-45 knot southerly low-level jet, which will tend to veer just ahead of the boundary late. This will likely support storms merging into larger clusters, which may have some back-building tendency, favoring locally heavy rainfall and localized flooding potential in south-central/southeast KS late tonight. Sunday-Sunday night...If overnight convection develops a fairly substantial cold pool, thinking precipitation chances will be fairly minimal Sunday morning across the forecast area, with greater chances further south across Oklahoma, in vicinity of the convectively-reinforced frontal zone. However, thinking shower/storm chances will increase late afternoon into Sunday night, as the NAM/GFS approach a subtle upper wave from the southwest, inducing warm/moist advection atop the frontal zone. Limited instability should preclude widespread severe weather. Monday-early Tuesday...A 2nd weak upper wave is expected to approach from the west, possibly supporting isolated hit-or-miss showers/storms Monday afternoon/evening, especially over southern Kansas in vicinity of weak frontal zone washing back north. This activity could linger into the nighttime hours in response to an increasing low-level jet. Furthermore, could see additional isolated activity Monday night into early Tuesday further north across central into east-central Kansas, as a Northern Plains shortwave advances a cold front into Mid-America. However, suspect better chances will remain north of the region near better forcing. Tuesday afternoon-night...Could see a few storms develop along a weakening cold front from central into northeast Kansas. If this occurs, strong instability with marginal deep layer shear would support a few severe storms. Activity could fester and/or develop through the overnight across central/northern Kansas as a strengthening low-level jet impinges on the west-east oriented frontal zone, with a continued threat for strong/severe storms and heavy rain. .LONG TERM...(Wednesday through Saturday) Issued at 337 PM CDT Sat Apr 15 2017 Wednesday afternoon-night...GFS and ECMWF overall synoptic pattern continue to suggest the potential for somewhat more widespread and/or higher end severe weather, as a vigorous shortwave and associated cold front approaches from the west, interacting with an increasingly moist/unstable airmass in place across the Heartland. What especially gets our attention is the increasing mid-upper level flow and associated deep layer shear. Details remain sketchy this far out, so check back for later forecasts. Friday-Saturday...Attention then turns to a powerful storm system expected to approach the Central/Southern Plains late week into the weekend. Despite fairly substantial spread amongst individual GFS ensemble members, overall medium range consensus continues to support the synoptic pattern surrounding this storm system. That said, thinking greatest severe weather potential will remain south of the Kansas region closer to the warm sector, with a greater potential for widespread rain/embedded storms across Kansas, along with much cooler temperatures (highs possibly in the 40s-50s and windy Fri-Sat). However, still quite a bit of uncertainty this far out, so will continue to monitor model trends. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 633 PM CDT Sat Apr 15 2017 Widely scattered storms are expected to develop along a slow, southward moving cold front across central Kansas within the next hour or two. Will include a VCTS mention at RSL/GBD/SLN/HUT to account for this convection potential, with prevailing shra/VCTS from 01-05z. Other clusters of strong-severe storms should develop over eastern Kansas in the mid evening time period, with a strengthening low-level jet with increased moisture transport. T The front will continue to push south into south-central/southeast KS overnight, into a 40 knot southerly low-level jet, including some potential for storm clusters to back-build across south- central/southeast KS. Some MVFR ceilings may develop along and just north of the cold front during the morning hours Sunday. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 58 66 56 73 / 60 50 50 20 Hutchinson 55 64 53 72 / 70 50 30 20 Newton 56 65 54 71 / 50 50 40 20 ElDorado 58 67 56 72 / 70 50 50 30 Winfield-KWLD 59 68 58 74 / 70 50 50 30 Russell 49 64 50 72 / 20 20 10 10 Great Bend 50 63 50 72 / 50 30 20 20 Salina 54 65 52 73 / 60 20 20 20 McPherson 54 65 52 72 / 70 40 30 20 Coffeyville 61 69 59 74 / 70 60 60 40 Chanute 60 67 57 72 / 70 50 60 40 Iola 60 67 56 72 / 70 50 60 40 Parsons-KPPF 61 68 58 73 / 70 50 60 40 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Ketcham SHORT TERM...JMC/ADK LONG TERM...ADK AVIATION...Ketcham
Hazardous weather outlook, Apr 15, 4:26 PM CDT, 5 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 426 PM CDT Sat Apr 15 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-162130- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 426 PM CDT Sat Apr 15 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A few severe storms are possible generally along and west of the Flint Hills this evening along an approaching cold front. Hail up to the size of golfballs and wind gusts to 70 mph are the main hazards. Clusters of strong thunderstorms are then expected to move southward across eastern and southern Kansas overnight, with the threat transitioning to locally heavy rainfall and pockets of flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a slight chance of showers and thunderstorms over southern Kansas Sunday morning into the afternoon, with chances increasing late Sunday afternoon and night. While a few strong storms with small hail are possible over southern Kansas, severe weather is not expected. Periodic thunderstorm chances will continue to impact the region through much of the upcoming week. It appears the greatest potential for organized severe storms will be Wednesday afternoon and evening, although a few severe storms cannot be ruled out Monday and Tuesday evening areawide, and again Friday over far southern Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening generally along and west of the Flint Hills. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, Apr 15, 9:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
935 PM CDT SAT APR 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 8 S LINCOLN 38.93N 98.15W
04/15/2017 LINCOLN KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS WATER IS OVER ELK DRIVE AT KANSAS
HIGHWAY 14.
&&
VJPSpecial weather statement, Apr 15, 9:39 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
939 PM CDT SAT APR 15 2017
KSZ047-160330-
Barton KS-
939 PM CDT SAT APR 15 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southern Barton County in central Kansas...
* Until 1030 PM CDT
* At 939 PM CDT...National Weather Service Doppler radar was tracking
a strong thunderstorm with locally heavy rainfall near Great
Bend...moving southeast at 20 mph.
hail up to the size of nickels will be possible with this storm.
* Locations impacted include...
Great Bend, Hoisington, Ellinwood, Great Bend Airport and Cheyenne
Bottoms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Kansas.
LAT...LON 3855 9883 3845 9848 3836 9848 3826 9849
3826 9878 3833 9894
TIME...MOT...LOC 0239Z 294DEG 17KT 3840 9877
JAKUBSpecial weather statement, Apr 15, 9:41 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Wichita KS
941 PM CDT SAT APR 15 2017
KSZ048-049-160330-
Ellsworth KS-Saline KS-
941 PM CDT SAT APR 15 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Ellsworth County in central Kansas...
Southwestern Saline County in central Kansas...
* Until 1030 PM CDT
* At 939 PM CDT...National Weather Service Doppler radar was tracking
a strong thunderstorm with locally heavy rainfall near Kanopolis...
moving southeast at 20 mph.
hail up to the size of nickels will be possible with this storm.
* Locations impacted include...
Ellsworth, Kanopolis, Brookville, Ellsworth Airport, Kanopolis Lake
and Kanopolis State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Kansas.
LAT...LON 3887 9810 3881 9771 3861 9788 3861 9793
3855 9792 3853 9794 3874 9828 3887 9817
TIME...MOT...LOC 0241Z 304DEG 19KT 3876 9807
JAKUBSpecial weather statement, Apr 15, 9:42 PM CDT, 21 minutes before
Special Weather Statement National Weather Service Wichita KS 942 PM CDT SAT APR 15 2017 KSZ049-160330- Saline KS- 942 PM CDT SAT APR 15 2017 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northeastern Saline County in central Kansas... * Until 1030 PM CDT * At 939 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near New Cambria, or near Salina... moving east at 20 mph. hail up to the size of dimes will be possible with this storm. * Locations impacted include... Salina, Gypsum, New Cambria and Kipp. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 1100 PM CDT for central Kansas. LAT...LON 3889 9737 3865 9737 3876 9766 3893 9758 TIME...MOT...LOC 0241Z 288DEG 16KT 3882 9754 JAKUB
Local storm report, Apr 15, 9:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
949 PM CDT SAT APR 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 3 ENE SALINA 38.84N 97.57W
04/15/2017 M1.00 INCH SALINE KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS DIME SIZED HAIL WITH A FEW
QUARTERS MIXED IN.
&&
VJPLocal storm report, Apr 15, 9:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
952 PM CDT SAT APR 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 8 NE ELLSWORTH 38.82N 98.12W
04/15/2017 M0.88 INCH ELLSWORTH KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS LOTS OF PEA TO NICKEL SIZED HAIL.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:03 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 57 min |
| Apr 15, 7:42 PM CDT | Special Weather Statement | ICT | Russell | 48 min |
| Apr 15, 7:47 PM CDT | Special Weather Statement | ICT | Barton | 43 min |
| Apr 15, 7:50 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 55 min |
| Apr 15, 7:51 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 54 min |
| Apr 15, 8:06 PM CDT | Areal Flood Warning | ICT | Ellsworth, Lincoln, Saline | 15 hr |
| Apr 15, 8:18 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 57 min |
| Apr 15, 8:21 PM CDT | Flash Flood Warning | ICT | Ellsworth, Lincoln, Saline | 8 hr |
| Apr 15, 8:32 PM CDT | Special Weather Statement | ICT | Barton | 43 min |
| Apr 15, 8:37 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 68 min |
| Apr 15, 8:39 PM CDT | Special Weather Statement | ICT | Rice | 51 min |
| Apr 15, 8:44 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 61 min |
| Apr 15, 9:39 PM CDT | Special Weather Statement | ICT | Barton | 51 min |
| Apr 15, 9:41 PM CDT | Special Weather Statement | ICT | Ellsworth | 49 min |
| Apr 15, 9:42 PM CDT | Special Weather Statement | ICT | Saline | 48 min |
| Apr 15, 10:16 PM CDT | Areal Flood Warning | ICT | Barton | 12 hr |
| Apr 15, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 44 min |
| Apr 16, 12:05 AM CDT | Areal Flood Warning | ICT | McPherson | 9 hr |
| Apr 16, 12:40 AM CDT | Special Weather Statement | ICT | Kingman | 35 min |
| Apr 16, 1:13 AM CDT | Special Weather Statement | ICT | Kingman | 32 min |
| Apr 16, 1:29 AM CDT | Special Weather Statement | ICT | Harvey, Sedgwick | 46 min |
| Apr 16, 1:36 AM CDT | Areal Flood Warning | ICT | Harvey | 8 hr |
| Apr 16, 1:54 AM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
| Apr 16, 2:06 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 39 min |
| Apr 16, 2:12 AM CDT | Special Weather Statement | ICT | Butler | 33 min |
| Apr 16, 2:38 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sedgwick, Sumner | 31 min |
| Apr 16, 2:43 AM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 6 hr |
| Apr 16, 3:12 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 33 min |
| Apr 16, 4:29 AM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery | 46 min |
| Apr 16, 5:11 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Neosho | 49 min |
| Apr 16, 6:46 PM CDT | Special Weather Statement | ICT | Chautauqua | 44 min |
| Apr 16, 6:50 PM CDT | Special Weather Statement | ICT | Sumner | 40 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.